# SDR ASAA2025110962733

- Difficulty date: November 9, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 42,201 hours, 13,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5116U20
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RT WEB AT BS 987-1006, RBL 24-45 HAS CORROSION. GROUNDED - YES. REMOVED .015 CORRODED MATERIAL FROM ORIG .080 REMAINING .065 IAW SRM 53-70-51-1A-1 FOUND OUT OF LIMITS, REMOVED LOCATED & DRILLED AND INSTALLED NEW WEB PER DWG 147A5701 SHEET 22 REV-, SRM 51-40-02, REMOVED AND REINSTALLED 2(EA) GALLEY MOUNTS PER SRM 51-40-02 & AMM 20-50-11PO:1137047.4, 1125694.6.
